# SDR SIMA200802115

- Difficulty date: January 8, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 20,245 hours, 20,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Part time: 20,245 hours, 20,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS REMOVED FROM SERVICE.  DURING MBV INSPECTION THE BAGGAGE DOOR OPENING LOWER CENTER SILL WAS FOUND CORRODED.  REMOVED AND REPLACE WITH NEW SILL PN 145-25480-603 IAW EMB 145 SRM 51-40-02 AND 51-20-03.  AIRCRAFT RETURNED TO SERVICE.
